HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Submodules of L^2(R^2)

Files in This Item:
pre628.pdf153.97 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83782

Title: Submodules of L^2(R^2)
Authors: Seto, Michio Browse this author
Keywords: Hardy submodules
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 628
Start Page: 1
End Page: 10
Abstract: In this paper, we study submodules over R2. We will give a Lax-type of theorem and a result analogous ti Helson's theory.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69436
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University